Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from Arthritis, taken treatment results negative. ESR value is rising. Reason?

hi my name is amna first ov all my english is not so gud.. i want to ask that my mother had R arthritis problem recently she finished da treatment with the doctor n got negative result but off n on she gave blood to check the resul her arthritis is negative bur her ESR value is 60 which was 24 a few tyme ago so she concerned about this value n want to know y the value is rising #
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hello, the ESR value raises in response to any sort of infection or inflammation in the body. Apart from rheumatoid arthritis, there are a few more medical conditions which gives a POSITIVE result for RA factor (FALSE POSITIVES). No patient suffering from rheumatoid arthritis get a negative report for RA factor with medicines. Looks like something is wrong with the investigation reports. Consult an orthopedic surgeon for further evaluation and management. Good luck
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor